I take viibryd in the morning. Having sleep issues. Would it help to take it at night?

Answers (3)

6 Feb 2012

If you are suffering from insomnia then I wouldn't take the viibryd at night. Some antidepressants have a tendency to keep you awake while others make you drowsy. You may need an adjustment in dosage, or if you just started taking it, give it some time and it will get better.

Votes: +0

5 Mar 2012

I just started Viibryd, but I have to take it at night. It's been making me a foggy and it definitely helps me to take it at night. But I have found that it give me VERY vivid dreams and more easy to wake. It seems like every time my husband rolls over I wake up, but I fall back asleep pretty quickly.

If I'm having a REALLY hard time sleeping I take a tiny dose of Xanax. But I don't think it's the Viibryd that's keeping me awake those few nights.

Votes: +0

18 Jul 2012

Been on vybrid for 9 months insomnia is horrible no matter when you take it I had to get off of it .

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Anybody taking Buspirone 30 mg with 3(2mg) of Klonopin?

I am on Viibryd 20 mg and Verapamil(for migraine prevention)40/80/ mg every other night.I take Restaril to help me sleep.I wake up at 3:00 every ...

1 answer 16 Feb 2012

I was taking 100mg of amitriptyline every night for sleep?

had to stop because of tongue swelling and sensitivity. I am now on VIIBRYD for depression. Can I take both?

3 answers 14 Mar 2012

Sleep and Viibryd?

I've only been on Viibryd for 4 days but have had 3 nights of very bad sleep. Not being able to sleep is a deal breaker for me. I have mild ...

10 answers 24 Apr 2012

Viibryd - Insomnia as Side Effect?

I've been taking Viibryd for a week, and I never manage to sleep more than 3-4 hours a night. Has anyone else experienced this, and if so, does ...

7 answers 31 Aug 2012

Viibryd - when is it best to take it.morning ?

i am 20 years old have never had a issue with depression or enz till resently my brother past away... i told.my doc he recommended me viibryd i am ...

2 answers 17 Jul 2014